CSpace
Cascadic multigrid for parabolic problems
Shi, ZC; Xu, XJ
2000-09-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume18Issue:5Pages:551-560
AbstractIn this paper, we develop the cascadic multigrid method for parabolic problems. The optimal convergence accuracy and computation complexity are obtained.
Keywordcascadic multigrid finite element parabolic problem
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000089333200009
PublisherVSP BV
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15431
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Computat Math, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, ZC,Xu, XJ. Cascadic multigrid for parabolic problems[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2000,18(5):551-560.
APA Shi, ZC,&Xu, XJ.(2000).Cascadic multigrid for parabolic problems.JOURNAL OF COMPUTATIONAL MATHEMATICS,18(5),551-560.
MLA Shi, ZC,et al."Cascadic multigrid for parabolic problems".JOURNAL OF COMPUTATIONAL MATHEMATICS 18.5(2000):551-560.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, ZC]'s Articles
[Xu, XJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, ZC]'s Articles
[Xu, XJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, ZC]'s Articles
[Xu, XJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.